# SDR SWIA201231442

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 22,286 hours, 13,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BULB IN LEFT MID EMERGENCY EXIT LIGHT IS OUT.  (FLT 5193)  RELAMPED EMERGENCY LIGHT.
